BibTeX record: journals/amc/LizamaP06

download as .bib file

@article{DBLP:journals/amc/LizamaP06,
  author    = {Carlos Lizama and
               Humberto Prado},
  title     = {Singular perturbations of integro-differential equations},
  journal   = {Applied Mathematics and Computation},
  year      = {2006},
  volume    = {175},
  number    = {2},
  pages     = {1582--1595},
  url       = {http://dx.doi.org/10.1016/j.amc.2005.09.005},
  doi       = {10.1016/j.amc.2005.09.005},
  timestamp = {Mon, 22 Sep 2014 18:40:54 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/LizamaP06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}